# SDR CALA9801145

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 5530 · Vertical Stabilizer
- Part: Pivot Plates
- Condition: Corroded
- Location: Vert Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL FIN RIGHT SIDE INBOARD AND OUTBOARD SET OF PIVOT PLATES CORRODED IN SLEEVE BORE.  THE INBOARD AND OUTBOARD SET OF PIVOT PLATES WERE REMOVED AND REPLACED IAW SRM 51-30-5.
